Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Perfect images of Čech-analytic spaces


Authors: R. W. Hansell and Shiho Pan
Journal: Proc. Amer. Math. Soc. 123 (1995), 293-298
MSC: Primary 54H05; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1995-1216814-2
MathSciNet review: 1216814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A completely regular Hausdorff space X is Čech-analytic if X is the result of the Souslin operation applied to the locally compact sets in some (equivalently, any) compactification. We prove that Čech-analytic spaces are preserved under general perfect maps, thus settling a question raised by the late Z. Frolík.


References [Enhancements On Off] (What's this?)

  • [1] R. Engelking, General topology, PWN-Polish Scientific Publishers, Warszawa, and Academic Press, New York, 1977. MR 0500780 (58:18316b)
  • [2] D. Fremlin, Čech-analytic space, unpublished note, 1980.
  • [3] -, Perfect maps from Čech-analytic spaces, unpublished note, 1983.
  • [4] Z. Frolík, Čech-analytic space, Comment. Math. Carolin. 25 (1984), 368-370.
  • [5] -, Refinement of perfect maps onto metric spaces and an application to Čech-analytic spaces, Topology Appl. 33 (1989), 77-84. MR 1020984 (91a:54011)
  • [6] R. W. Hansell, On characterizing non-separable analytic and extended Borel sets as types of continuous images, Proc. London Math. Soc. 28 (1974), 683-699. MR 0362269 (50:14711)
  • [7] -, Descriptive topology, Recent Progress in General Topology, Elsevier, New York and Oxford, 1992.
  • [8] M. Talagrand, Choquet simplexes whose set of extreme points is K-analytic, Ann. Inst. Fourier (Grenoble) 35 (1985), 195-206. MR 810673 (87a:46022)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 54C10

Retrieve articles in all journals with MSC: 54H05, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1216814-2
Keywords: Čech-analytic space, perfect map, Souslin- $ (\mathcal{F} \wedge \mathcal{G})$ set
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society